ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.46698/y9119-0112-6583-w

Structure of Archimedean \(f\)-Rings

Kusraev, A. G.  , Tasoev, B. B.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 4.
It is proved that the Boolean valued representation of a Dedekind complete \(f\)-ring is either the group of integers with zero multiplication, or the ring of integers, or the additive groups of reals with zero multiplication, or the ring of reals. Correspondingly, the Dedekind completion of an Archimedean \(f\)-ring admits a decomposition into the direct sum of for polars: singular \(\ell\)-group and an erased vector lattice, both with zero multiplication, a singular \(f\)-rings and an erased \(f\)-algebra. A corollary on a functional representation of universally complete \(f\)-rings is also given.
Keywords: vector lattice, \(f\)-ring, \(f\)-algebra, Boolean valued representation, singular \(f\)-ring
Language: English Download the full text  
For citation: Kusraev, A. G. and Tasoev, B. B. On the Structure of Archimedean \(f\)-Rings, Vladikavkaz Math. J., 2021, vol. 23, no. 4, pp.112-114. DOI 10.46698/y9119-0112-6583-w
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |